Facebook Pixel

Brown discharge before period

By May 24, 2012 - 6:11am
Rate This

I am 28 years old. For the past 3 months I have had brown discharge for 6-7 days before I start my period. My period will last 5-7 days. I will be off my period for a week to week in a half and then start again. I am on the pill lessina (spelling?). Is this normal? I have been trying to get into my obgyn for my yearly but I seem to always be on my period or have the brown discharge and can't go.

Add a Comment1 Comments

HERWriter Guide

Hi Deltagal

Thanks for your question!

This bleeding may be a reaction to your birth control or you may have an underlying issue going on that needs evaulating.

I know it's frustrating to have to book around all this bleeding but try to call early in the morning a few days in a row when you are not bleeding, to see if there are cancelations. This is a common pratice and you are usually lucky within a few days. Or try to see a doctor that works directly with yours.

How long have your been on this Pill? Was it around the time this bleeding started?


May 24, 2012 - 12:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!